Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 146, NWS Springfield, MO

July 8, 2016Maries County, Phelps County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 8, 2016, 2:23 AM CDT for Maries County, Phelps County, Missouri. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2016, 2:23 AM CDT (07:23 UTC)
Expired
Jul 8, 2016, 3:15 AM CDT
In force
52 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Maries County, MO, Phelps County, MO

The radar

The St Louis radar (KLSX), 104 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.4 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2840 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2840 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
1070 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
329 m²/s²
Significant tornado parameter
0.4
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted.

562 
WUUS53 KSGF 080723
SVRSGF
MOC125-161-080815-
/O.NEW.KSGF.SV.W.0146.160708T0723Z-160708T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
223 AM CDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
  EASTERN MARIES COUNTY IN CENTRAL MISSOURI...

* UNTIL 315 AM CDT

* AT 223 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
  BELLE...OR 15 MILES NORTH OF ROLLA...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ST. JAMES...                      BELLE...
  VICHY...                          ROSATI...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 192 AND 200.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3826 9164 3815 9164 3815 9153 3789 9153
      3807 9185 3829 9172
TIME...MOT...LOC 0723Z 296DEG 25KT 3816 9167 

HAIL...0.75IN
WIND...60MPH
 
$$

SCHAUMANN
2 follow-up statements
937 
WWUS53 KSGF 080744
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
244 AM CDT FRI JUL 8 2016

MOC125-161-080815-
/O.CON.KSGF.SV.W.0146.000000T0000Z-160708T0815Z/
PHELPS MO-MARIES MO-
244 AM CDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTHEASTERN PHELPS AND SOUTHEASTERN MARIES COUNTIES...

AT 243 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ST. JAMES...OR 9
MILES NORTHEAST OF ROLLA...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ST. JAMES...                      ROSATI...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 192 AND 200.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3815 9153 3789 9153 3807 9185 3815 9164
TIME...MOT...LOC 0743Z 314DEG 22KT 3803 9163 

HAIL...0.75IN
WIND...60MPH
 
$$

SCHAUMANN
862 
WWUS53 KSGF 080815
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
315 AM CDT FRI JUL 8 2016

MOC125-161-080825-
/O.EXP.KSGF.SV.W.0146.000000T0000Z-160708T0815Z/
PHELPS MO-MARIES MO-
315 AM CDT FRI JUL 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PHELPS AND
SOUTHEASTERN MARIES COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
SPRINGFIELD.

LAT...LON 3815 9153 3789 9153 3807 9185 3815 9164
TIME...MOT...LOC 0813Z 296DEG 25KT 3803 9163 

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 12:30 AM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jul 8, 12:30 AM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1230 AM CDT FRI JUL 8 2016

.SHORT TERM...(This evening through Friday)
Issued at 245 PM CDT Thu Jul 7 2016

After the last night storms system exited the region this
morning, short wave ridging moved over the region. This has
allowed most of the cloud cover to diminish and temperatures to
climb into the middle 80s to around 90 degrees. With the
additional rainfall overnight, humidities were once again high.

Strong southerly winds were helping to keep some of the low level
moisture from pooling across the region but also was aiding in
bringing additional Gulf moisture into the region. Temperatures
are expected to slowly climb into the upper 80s to lower 90s this
afternoon with heat index values climbing into the 100 to 105
range across southeastern kansas.

Similar to the past two nights, an MCS is expected to develop
across the northern plains and move southeast and into Missouri
overnight tonight. This system is expected to begin to move into
central Missouri around midnight and move south through Friday
morning. At this point, expectations tonight is for the potential
for strong to severe thunderstorms to develop and impact much of
the Ozarks tonight through Friday morning. The primary hazard
will be damaging straight line winds though hail to the size of
quarters will also be possible with the stronger updrafts.

One thing that will aid as a focusing mechanism overnight, will
be a cold front that will also begin to move towards the region.
Models at this point do have some timing differences with the
front with the ECMWF faster than the GFS. THe EC moves the front
through by late Friday morning with the GFS slower, finally
moving the front just south of the Missouri/Arkansas state line
late Friday night into Saturday morning.

.LONG TERM...(Friday Night through Thursday)
Issued at 245 PM CDT Thu Jul 7 2016

The aforementioned cold front will become the focus for shower
and thunderstorms development again Friday night into Saturday
morning as the front stalls across southern Missouri or northern
Arkansas. This will provide the focus for additional strong to
severe thunderstorms as short wave energy moves across the region
which will be on the eastern edge of the upper level ridge. Once
again the expected threat will be for damaging winds and quarter
size hail.

One thing that will need to be watched as well is the potential
for isolated flooding across the region as the stalled front will
bring the potential for training storms over areas generally
along and south of I-44.

The upper level ridge will keep its position just west of the
Ozarks through the weekend and into the next week which will bring
additional chances for showers and thunderstorm activity to the
Ozarks through Monday.

Models attempt to shift the upper level ridge to the east or lay
it over the region for the middle of next week before shunting it
back west by the end of next week. This may allow for a return to
high heat indices for the middle of next week, but may be short
lived. Will monitor later forecasts for this though.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1230 AM CDT Fri Jul 8 2016

For the KSGF/KJLN/KBBG tafs: Strong to severe storms were moving
across southeast Kansas and into southwest Missouri. These storms
will affect the JLN terminal through about 08Z with strong winds.
Rather impressive outflow boundary now racing ahead of the storms
may affect the KSGF with wind gusts to 30 to 40 mph between 06Z-07Z.
Uncertain if storms will affect the KBBG terminal or stay just
north. Expect if they do to be on a weakening trend. VFR conditions
expected, with mainly MVFR to IFR in the stronger storms.

Frontal boundary expected to sag into the area later today and
will likely result in more convection for late in the day and
Friday evening. Still uncertain as to coverage so maintained VCTS
for the late afternoon and evening hours.

&&

.SGF Watches/Warnings/Advisories...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...Raberding
Hazardous weather outlook, Jul 7, 11:32 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1132 PM CDT THU JUL 7 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090445-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1132 PM CDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

  A STORM COMPLEX OVER EASTERN KANSAS WILL CONTINUE TO MOVE
  EAST-SOUTHEAST ACROSS SOUTHEAST KANSAS AND CENTRAL AND SOUTHERN
  MISSOURI OVERNIGHT TONIGHT. WIND GUSTS TO 70 MPH AND HAIL TO THE
  SIZE OF QUARTERS MAY BE POSSIBLE WITH THIS ACTIVITY OVERNIGHT.
  IN ADDITION LOCALLY HEAVY RAINFALL WILL RESULT IN A LIMITED
  FLOODING POTENTIAL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THUNDERSTORM POTENTIAL IS EXPECTED TO CONTINUE FRIDAY AND
  THROUGH THE WEEKEND...AS A WEAK FRONTAL BOUNDARY MOVES SOUTH
  INTO THE REGION AND STALL ACROSS SOUTHERN MISSOURI. THIS
  STALLED FRONT MAY ALSO BECOME THE FOCUS FOR SOME LOCALIZED
  HEAVY RAINFALL THAT MAY LEAD TO FLOODING. SOME STRONG TO SEVERE
  STORMS WILL BE POSSIBLE FRIDAY NIGHT INTO SATURDAY MORNING.
  STRONG WIND GUSTS AND ISOLATED FLOODING WILL BE THE MAIN SEVERE
  WEATHER CONCERN.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
  SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

RABERDING

In the hours before

Local storm report, Jul 8, 1:14 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
114 AM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     TSTM WND DMG     WEBB CITY               37.15N 94.48W
07/08/2016                   JASPER             MO   LAW ENFORCEMENT

            SEVERAL TREES AND POWER POLES HAVE BEEN DOWNED BY SEVERE
            THUNDERSTORM WIND GUSTS ACROSS THE WESTERN HALF OF JASPER
            COUNTY.

&&

DCRAMER
Special weather statement, Jul 8, 1:29 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 AM CDT FRI JUL 8 2016

MOZ080-081-091-092-080715-
WRIGHT MO-LACLEDE MO-WEBSTER MO-DALLAS MO-
129 AM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR DALLAS...WEBSTER...WESTERN
LACLEDE AND WESTERN WRIGHT COUNTIES UNTIL 215 AM CDT...

AT 128 AM CDT...LOCAL LAW ENFORCEMENT REPORTED STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF BUFFALO TO NEAR
BATTLEFIELD. MOVEMENT WAS EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LEBANON...                        BENNETT SPRING STATE PARK...
MARSHFIELD...                     BUFFALO...
ROGERSVILLE...                    SEYMOUR...
MORGAN...                         MANSFIELD...
FORDLAND...                       CONWAY...
URBANA...                         NIANGUA...
DUNCAN...                         DIGGINS...
PHILLIPSBURG...                   BENNETT SPRINGS...
LOUISBURG...                      TWIN BRIDGES...
TUNAS...                          PLAD...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 91 AND 136.

LAT...LON 3707 9290 3708 9290 3709 9306 3742 9308
      3742 9319 3790 9318 3789 9263 3780 9256
      3707 9254
TIME...MOT...LOC 0628Z 260DEG 36KT 3771 9316 3715 9336

SCHAUMANN
Local storm report, Jul 8, 1:32 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
132 AM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 AM     TSTM WND DMG     STOCKTON                37.70N 93.80W
07/08/2016                   CEDAR              MO   LAW ENFORCEMENT

            SEVERAL LARGE TREE LIMBS WERE RIPPED OUT OF TREES WITHIN
            THE CITY OF STOCKTON.

&&

DCRAMER
Local storm report, Jul 8, 1:39 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
139 AM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 AM     FLASH FLOOD      3 SW WEST MINERAL       37.25N 94.96W
07/08/2016                   CHEROKEE           KS   EMERGENCY MNGR

            EXCESSIVE RAINFALL CAUSED FLASH FLOODING IN SEVERAL LOW
            LYING AREAS IN WESTERN CHEROKEE COUNTY.

&&

DCRAMER
Special weather statement, Jul 8, 1:55 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
155 AM CDT FRI JUL 8 2016

MOZ095-096-103>105-080745-
CHRISTIAN MO-OZARK MO-DOUGLAS MO-TANEY MO-STONE MO-
155 AM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHRISTIAN...TANEY...
DOUGLAS...SOUTHEASTERN STONE AND WESTERN OZARK COUNTIES UNTIL 245 AM
CDT...

AT 154 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR ROGERSVILLE TO TANEYVILLE TO 8 MILES
NORTHEAST OF URBANETTE. MOVEMENT WAS SOUTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BRANSON...                        BULL SHOALS LAKE...
LAKE TANEYCOMO...                 TABLE ROCK STATE PARK...
TABLE ROCK LAKE...                HOLLISTER...
AVA...                            FORSYTH...
MERRIAM WOODS...                  SPARTA...
KISSEE MILLS...                   ROCKAWAY BEACH...
BULL CREEK...                     INDIAN POINT...
TANEYVILLE...                     TABLE ROCK...
THEODOSIA...                      KIRBYVILLE...
PONTIAC...                        BLUE EYE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR BULL SHOALS LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
10 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.

&&

LAT...LON 3650 9353 3679 9315 3709 9307 3708 9290
      3707 9290 3707 9258 3706 9258 3706 9236
      3650 9250
TIME...MOT...LOC 0654Z 294DEG 39KT 3708 9297 3676 9306 3649 9341

SCHAUMANN
Special weather statement, Jul 8, 2:20 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
220 AM CDT FRI JUL 8 2016

MOZ081-082-092-080800-
WRIGHT MO-LACLEDE MO-TEXAS MO-
220 AM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LACLEDE...WRIGHT AND
TEXAS COUNTIES UNTIL 300 AM CDT...

AT 220 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 15 MILES SOUTHEAST OF LEBANON TO MANSFIELD.
MOVEMENT WAS EAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MOUNTAIN GROVE...                 LICKING...
CABOOL...                         HOUSTON...
MANSFIELD...                      DAWSON...
NORWOOD...                        HARTVILLE...
RAYMONDVILLE...                   HUGGINS...
PLATO...                          TWIN BRIDGES...
HAZELTON...                       BENDAVIS...
BUCYRUS...                        CLEAR SPRINGS...
ELK CREEK...                      GRAFF...
FALCON...                         GROVESPRING...

LAT...LON 3707 9268 3720 9268 3762 9260 3761 9225
      3760 9225 3760 9176 3743 9175 3742 9173
      3705 9172
TIME...MOT...LOC 0720Z 270DEG 45KT 3758 9241 3710 9261

SCHAUMANN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 11:24 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon66 min
Jul 7, 11:40 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon65 min
Jul 8, 12:04 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper56 min
Jul 8, 12:08 AM CDTSevere Thunderstorm WarningSGFCedar, Dade52 min
Jul 8, 12:29 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Newton61 min
Jul 8, 12:41 AM CDTSevere Thunderstorm WarningSGFGreene, Polk64 min
Jul 8, 12:58 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, McDonald, Stone, Taney62 min
Jul 8, 1:05 AM CDTFlash Flood WarningSGFJasper, Newton6 hr
Jul 8, 1:29 AM CDTSpecial Weather StatementSGFDallas, Laclede, Webster46 min
Jul 8, 1:55 AM CDTSpecial Weather StatementSGFDouglas, Taney50 min
Jul 8, 2:20 AM CDTSpecial Weather StatementSGFTexas, Wright40 min
Jul 8, 2:28 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney62 min
Jul 8, 2:59 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell61 min
Jul 8, 3:33 PM CDTSevere Thunderstorm WarningSGFTexas57 min
Jul 8, 3:47 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon58 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.